# SDR UPS01236261

- Difficulty date: June 20, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WHEEL WELL FWD LOWER FRAME SHOWS CRACK DAMAGE AT BS 870 RBL 4.5.  REMOVED FASTENERS AT DAMAGED AREA SRM 51-30-2, CUTOUT WEB DAMAGED AREA APPROX 1 X 1.5 INCH SRM 51-40-2 AT BS 870 RBL 4.5 HFEC INSP CUT OUT IAW M/M 51-00-00 PART 6 FIG 4.  INSTALLED DOUBLER REPAIR AS PER B727 SRM 51-40-2  INSTALLED EXTRUDED REPAIR AT RT W/W LOWER FRAME RBL 4.5 AS PER B727 SRM-51-40-4 FIG 1.
